Problème de Cauchy pour le système intégro-différentiel d'Einstein-Liouville
Annales de l'Institut Fourier, Volume 21 (1971) no. 3, p. 181-201
Proof of an existence theorem for the Cauchy problem relative to the integro differential equations of a relativistic gas, moving under its own gravitational field. Energy inequalities and a fixed point theorem are used. The results are obtained in Sobolev spaces H μ for the gravitationnal field and the product by (U·p) N of the distribution function (N6, U timelike vector).
Démonstration d’un théorème d’existence de la solution du problème de Cauchy pour les équations intégro-différentielles de la dynamique d’un gaz relativiste soumis à son propre champ de gravitation : les inégalités énergétiques des sytèmes hyperboliques et un théorème de point fixe sont utilisés. Les résultats sont obtenus dans des espaces de Sobolev H μ pour le champ de gravitation et pour le produit par (U·p) N de la fonction de distribution (N6, U vecteur temporel).
@article{AIF_1971__21_3_181_0,
     author = {Choquet-Bruhat, Yvonne},
     title = {Probl\`eme de Cauchy pour le syst\`eme int\'egro-diff\'erentiel d'Einstein-Liouville},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {21},
     number = {3},
     year = {1971},
     pages = {181-201},
     doi = {10.5802/aif.385},
     zbl = {0208.14303},
     mrnumber = {49 \#2018},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1971__21_3_181_0}
}
Choquet-Bruhat, Yvonne. Problème de Cauchy pour le système intégro-différentiel d'Einstein-Liouville. Annales de l'Institut Fourier, Volume 21 (1971) no. 3, pp. 181-201. doi : 10.5802/aif.385. http://www.numdam.org/item/AIF_1971__21_3_181_0/

[1] G. Pichon, L'équation de Boltzman relativiste, séminaire Lichnerowicz, Collège de France (1966).

[2] J. Ehlers, Relativistic Kinetic theory, lecture Notes Varenna, (1969).

[3] K. Bitcheler, Cauchy problem for the relativistic Boltzman equation, Comm. Maths. Phys. (1967).

[4] Y. Bruhat, “Cauchy problem” in “Gravitation, an introduction to current research” L. Witten ed. 1962 (J. Wiley).

[5] J. Leray, Hyperbolic differential equations, Princteon, I.A.S. (1953).

[6] P. Dionne, Le problème de Cauchy pour les équations aux dérivées partielles hyperboliques, Journ. An. Math. (1962).

[7] Y. Choquet-Bruhat and R. Geroch, “Global aspects of the Cauchy problem in General Relativity” Comm. Maths. Phys. (1969). et “Problème de Cauchy intrinsèque en Relativité Générale” C.R.Ac. Sc. t. 269, 746-748, (1969). | Zbl 0182.59901

[8] Y. Choquet-Bruhat, “Uniqueness and local stability for the Einstein-Liouville equations” Journ. Math. Phys., (1970). | Zbl 0203.28202